Local homology of groups of volume-preserving diffeomorphisms. III
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 16 (1983) no. 4, p. 529-540
@article{ASENS_1983_4_16_4_529_0,
     author = {McDuff, Dusa},
     title = {Local homology of groups of volume-preserving diffeomorphisms. III},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 16},
     number = {4},
     year = {1983},
     pages = {529-540},
     doi = {10.24033/asens.1459},
     mrnumber = {740589},
     zbl = {0619.58008},
     mrnumber = {86j:58019b},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1983_4_16_4_529_0}
}
McDuff, Dusa. Local homology of groups of volume-preserving diffeomorphisms. III. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 16 (1983) no. 4, pp. 529-540. doi : 10.24033/asens.1459. http://www.numdam.org/item/ASENS_1983_4_16_4_529_0/

[1] A. Banyaga, Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique (Comm. Math. Helv., 53, 1978, pp. 174-227). | MR 80c:58005 | Zbl 0393.58007

[2] R. Brooks and P. Trauber, The van Est Theorem for Groups of Diffeomorphisms (Hadronic Journ., 1, 1978, pp. 141-146). | MR 80b:58020 | Zbl 0422.58013

[3] M. L. Gromov, Stable Mappings of Foliations into Manifolds (Math. U.S.S.R. Izv. 3, 1969, pp. 671-694). | MR 41 #7708 | Zbl 0205.53502

[4] A. Haefliger, Homotopy and Integrability, in Manifolds-Amsterdam, 1970 (Springer Lecture Notes, # 197, 1971, pp. 133-163). | MR 44 #2251 | Zbl 0215.52403

[5] A. Haefliger, Differential Cohomology, Summer School in Varenna, 1976, C.I.M.E., 1979. | Zbl 0467.57007

[6] S. Hurder, Global Invariants for Measured Foliations, preprint, 1982.

[7] J. Mather, Foliations and Local Homology of Groups of Diffeomorphisms, Proceedings of the ICM, Vancouver 1974. | Zbl 0333.57015

[8] D. Mcduff, Foliations and Manoids of Embeddings, in Geometric Topology, Cantrell, Academic Press, 1979, pp. 429-444. | MR 82m:57014 | Zbl 0473.57016

[9] D. Mcduff, The Homology of Some Groups of Diffeomorphisms (Comm. Math. Helv., 55, 1980, pp. 97-129). | MR 81j:57018 | Zbl 0448.57015

[10] D. Mcduff, Local Homology of Groups of Volume-preserving Diffeomorphisms, I (Ann. Sc. Éc. Norm. Sup., 1982, pp. 609-648). | Numdam | MR 707329 | MR 85i:58028 | Zbl 0577.58005

[11] D. Mcduff, Local Homology of Groups of Volume-preserving Diffeomorphisms, II (Comm. Math. Helv., 58, 1983, pp. 135-165). | MR 699012 | MR 86j:58019a | Zbl 0598.57020

[12] D. Mcduff, Some Canonical Cohomology Classes on Groups of Volume-preserving Diffeomorphisms, Trans. A.M.S., 275, 1983, pp. 345-356. | MR 84h:58154 | Zbl 0522.57029

[13] D. Quillen, Higher Algebraic K-Theory I, in Springer Lect. Notes # 341, 1973, pp. 75-148. | MR 49 #2895 | Zbl 0292.18004

[14] G. B. Segal, Classifying spaces and spectral sequences (Publ. Math. I.H.E.S., 34, 1968, pp. 105-112. | Numdam | MR 38 #718 | Zbl 0199.26404

[15] G. B. Segal, Classifying Spaces Related to Foliations (Topology, 17, 1978, pp. 367-382). | MR 80h:57036 | Zbl 0398.57018

[16] W. Thurston, On the Structure of the Group of Volume-preserving Diffeomorphisms, preprint, 1973.